Preservation of stochastic order in $\Re^2$ under random rotations

Pincus, Richard . Acta et Commentationes Universitatis Tartuensis de Mathematica 2004. 8 (4) :225-234

Locate this article in:

Bibtex

@article{CIS-213621,
  Author = {Pincus, Richard},
  Title = {Preservation of stochastic order in $\Re^2$ under random rotations},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {8},
  Number = {4},
  Year = {2004},
  Pages = {225--234},
  Keywords = {MANOVA, Wishart matrix, special volume: proceedings of the 7th Tartu conference on multivariate statistics, August 7-12, 2003, Tartu, Estonia}
}

Similar articles